# SDR CALA2013081990535

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 53,691 hours, 14,090 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS PANEL POPPED UP IN FAN DUCT, AT 6 O'CLOCK, BEHIND REVERSER BLOCKER DOOR.  MADE INTERIM REPAIR IAW AMM 78-31-14, PAR 4C2.
